MathSciNet Relay Station
MathSciNet bibliographic data
MR614868 (83e:17012) 17B50 (17B20)
Gregory, Thomas B. A characterization of the contact Lie algebras. Proc. Amer. Math. Soc. 82 (1981), no. 4, 505–511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement